×

zbMATH — the first resource for mathematics

A Poisson integral formula for solutions of parabolic partial differential equations. (English) Zbl 0185.34503

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aronszajn, N; Smith, K.T, Theory of Bessel potentials, part I, Ann. inst. four. gren., 11, 385-475, (1961) · Zbl 0102.32401
[2] de Monvel, L.Boutet, Comportement d’un opérateur pseudo-différentiel sur une variété à bord. II. pseudo-noyaux de Poisson, J. d’anal. math., 17, 255-304, (1966) · Zbl 0161.07902
[3] Calderón, A.P, Boundary value problems for elliptic equations, (), 303-304
[4] \scE. B. Fabes and M. Jodeit, Jr. Boundary value problems for second order parabolic equations. A.M.S. Symposia in Pure Math., Vol. X, 82-105.
[5] Fabes, E.B; Jodeit, M, Singular integrals and boundary-value problems for parabolic equations in a half-space, (1967), University of Minnesota School of Mathematics · Zbl 0157.41701
[6] Fabes, E.B; Riviere, N.M, Singular integrals with mixed homogeneity, Studia math., 27, 19-38, (1966) · Zbl 0161.32403
[7] Friedman, A, Partial differential equations of parabolic type, (1964), Prentice-Hall Englewood Cliffs, New Jersey · Zbl 0144.34903
[8] Hörmander, L, Linear partial differential operators, (1963), Academic Press New York, New York · Zbl 0171.06802
[9] Jodeit, M.A, Symbols of parabolic singular integrals and some Lp boundary value problems, ()
[10] Kohn, J.J; Nirenberg, L, On the algebra of pseudo-differential operators, Cpam, 18, 269-305, (1965) · Zbl 0171.35101
[11] Kreé, P, Distributions quasi-homogènes. Généralisations des intégrales singulières et du calcul symbolique de Calderón-Zygmund, CRAS Paris, 261, 2560-2563, (1965) · Zbl 0131.12002
[12] ()
[13] \scJ. C. Polking. Boundary value problems for parabolic systems of partial differential equations. A. M. S. Symposia in Pure Math. Vol. X, 243-274. · Zbl 0162.41902
[14] Seeley, R.T, Singular integrals and boundary-value problems, Am. J. math., 88, 781-809, (1966) · Zbl 0178.17601
[15] Yosida, K, Functional analysis, (1965), Academic Press New York · Zbl 0126.11504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.